# SDR 2003UALA00251

- Difficulty date: March 9, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 4,189 hours, 1,648 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90231570381
- Part serial: 0151774
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO LOSS OF CABIN PRESSURE.     REPLACED OUTFLOW VALVE.
